# SDR WRNA201100008

- Difficulty date: July 12, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N951AR
- Make and model: Doug MD-11F
- Aircraft serial: 48495
- Aircraft time: 61,075 hours, 16,080 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 96010215
- Part serial: 0042
- Condition: Unserviceable
- Location: Flap Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O DURING FLAP/SLAT RETRACTION, LEVEL 2 ALERT "AILERON DEFLECTED DISAGREE" ILLUMINATED.  CREW FOLLOWED PROCEDURES IN VOL 1 QRH.  RETURNED TO FIELD.  LANDING NORMAL.  MX CHECKED DEFLECTED AILERONS, ASSIGNED MEL 27-13-2 CAT "C".  AIRCRAFT RETURNED TO SERVICE.  REMOVED AND REPLACED FLAP HANDLE POSITION TRANSMITTER, OP'S CHECKED GOOD IAW 27-54-03, 27-50-00, 27-54-00 MEL CLEARED.
